Alert archive / Louisiana / River Flood Warnings in 2015
River Flood Warning 48, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at May 6, 2015, 8:51 AM CDT for Calcasieu Parish, Louisiana. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- May 6, 2015, 8:51 AM CDT (13:51 UTC)
- Expired
- May 13, 2015, 8:51 AM CDT
- In force
- 7 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 19 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
387 WGUS44 KLCH 061351 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 851 AM CDT WED MAY 6 2015 ...The National Weather Service in Lake Charles has issued a flood warning for the following rivers in Louisiana... Calcasieu River At Old Town Bay LAC019-070351- /O.NEW.KLCH.FL.W.0048.150506T1351Z-000000T0000Z/ /OTBL1.1.WT.150506T0308Z.150509T1800Z.000000T0000Z.NO/ 851 AM CDT WED MAY 6 2015 The National Weather Service in Lake Charles has issued a * Flood Warning for the Calcasieu River At Old Town Bay. * until further notice...or until the warning is cancelled. * At 5:00 AM Wednesday the stage was 4.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue rising to near 5.0 feet by Saturday early afternoon. * Impact...At stages near 5.0 feet...Water over lowest portions of Goos Ferry Road. Cars should be moved to higher ground. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
6 follow-up statements
489
WGUS84 KLCH 070212
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
912 PM CDT WED MAY 6 2015
...The flood warning continues for the following rivers in
Louisiana...Texas..
Calcasieu River At Old Town Bay
Sabine River Near Deweyville
Neches River Near Town Bluff
LAC019-071611-
/O.CON.KLCH.FL.W.0048.000000T0000Z-000000T0000Z/
/OTBL1.1.WT.150506T0308Z.150509T1200Z.000000T0000Z.NO/
912 PM CDT WED MAY 6 2015
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until further notice...or until the warning is cancelled.
* At 5:00 AM Wednesday the stage was 4.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 5.0 feet by
Saturday early afternoon then begin falling.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC011-019-TXC351-361-071611-
/O.CON.KLCH.FL.W.0021.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.150317T1230Z.150429T0830Z.000000T0000Z.NO/
912 PM CDT WED MAY 6 2015
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 8:45 PM Wednesday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.1 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-071611-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
912 PM CDT WED MAY 6 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 8:46 PM Wednesday the stage was 68.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will continue rising to near 68.6 feet by
after midnight tomorrow. Additional rises may be possible
thereafter.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and
Brushy Lake begin to flood.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$456 WGUS84 KLCH 071604 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1104 AM CDT THU MAY 7 2015 ...The flood warning continues for the following rivers in Louisiana.. Calcasieu River At Old Town Bay LAC019-080604- /O.CON.KLCH.FL.W.0048.000000T0000Z-000000T0000Z/ /OTBL1.1.WT.150506T0308Z.150510T1200Z.000000T0000Z.NO/ 1104 AM CDT THU MAY 7 2015 The Flood Warning continues for The Calcasieu River At Old Town Bay. * until further notice...or until the warning is cancelled. * At 5:00 AM Thursday the stage was 4.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue rising to near 5.0 feet by Sunday early afternoon then begin falling. * Impact...At stages near 5.0 feet...Water over lowest portions of Goos Ferry Road. Cars should be moved to higher ground. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
705
WGUS84 KLCH 080149
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
849 PM CDT THU MAY 7 2015
...The flood warning continues for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
...The flood warning continues for the following rivers in
Louisiana...Texas..
Calcasieu River At Old Town Bay
Neches River Near Town Bluff
LAC019-081549-
/O.CON.KLCH.FL.W.0048.000000T0000Z-000000T0000Z/
/OTBL1.1.WT.150506T0308Z.150510T0000Z.000000T0000Z.NO/
849 PM CDT THU MAY 7 2015
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until further notice...or until the warning is cancelled.
* At 5:00 AM Thursday the stage was 4.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 5.0 feet by
Sunday morning then begin falling.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC011-019-TXC351-361-081549-
/O.EXT.KLCH.FL.W.0021.000000T0000Z-150511T1800Z/
/DWYT2.1.ER.150317T1230Z.150429T0830Z.150511T0600Z.NO/
849 PM CDT THU MAY 7 2015
The Flood Warning continues for
The Sabine River Near Deweyville.
* until Monday afternoon...or until the warning is cancelled.
* At 7:45 PM Thursday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river is forecast to remain near or just above
flood stage for the next few days...then begin a slow fall.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-081548-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
849 PM CDT THU MAY 7 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 8:31 PM Thursday the stage was 68.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 68.6 feet.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and
Brushy Lake begin to flood.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$141 WGUS84 KLCH 081614 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1114 AM CDT FRI MAY 8 2015 ...The flood warning continues for the following rivers in Louisiana.. Calcasieu River At Old Town Bay LAC019-090614- /O.CON.KLCH.FL.W.0048.000000T0000Z-000000T0000Z/ /OTBL1.1.WT.150506T0308Z.150510T1200Z.000000T0000Z.NO/ 1114 AM CDT FRI MAY 8 2015 The Flood Warning continues for The Calcasieu River At Old Town Bay. * until further notice...or until the warning is cancelled. * At 5:00 AM Friday the stage was 4.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue rising to near 5.0 feet by Sunday morning then begin falling. * Impact...At stages near 5.0 feet...Water over lowest portions of Goos Ferry Road. Cars should be moved to higher ground. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
513
WGUS84 KLCH 090105
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
805 PM CDT FRI MAY 8 2015
...The flood warning continues for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
...The flood warning continues for the following rivers in
Louisiana...Texas..
Calcasieu River At Old Town Bay
Neches River Near Town Bluff
LAC019-091505-
/O.CON.KLCH.FL.W.0048.000000T0000Z-000000T0000Z/
/OTBL1.1.WT.150506T0308Z.150510T0600Z.000000T0000Z.NO/
805 PM CDT FRI MAY 8 2015
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until further notice...or until the warning is cancelled.
* At 5:00 AM Friday the stage was 4.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 5.0 feet by
Sunday morning then begin falling.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC011-019-TXC351-361-091504-
/O.EXT.KLCH.FL.W.0021.000000T0000Z-150512T0000Z/
/DWYT2.1.ER.150317T1230Z.150429T0830Z.150511T1200Z.NO/
805 PM CDT FRI MAY 8 2015
The Flood Warning continues for
The Sabine River Near Deweyville.
* until Monday evening...or until the warning is cancelled.
* At 7:45 PM Friday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Monday morning.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-091504-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
805 PM CDT FRI MAY 8 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 7:46 PM Friday the stage was 68.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will continue rising to near 68.7 feet by
after midnight tomorrow. Additional rises may be possible
thereafter.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$889 WGUS84 KLCH 091732 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1232 PM CDT SAT MAY 9 2015 ...The flood warning is cancelled for the following rivers in Louisiana... Calcasieu River At Old Town Bay LAC019-091802- /O.CAN.KLCH.FL.W.0048.000000T0000Z-150509T1732Z/ /OTBL1.1.WT.150506T0308Z.150508T1000Z.150508T1936Z.NO/ 1232 PM CDT SAT MAY 9 2015 The Flood Warning is cancelled for The Calcasieu River At Old Town Bay. * At 5:00 AM Saturday the stage was 3.7 feet. * Fell below flood stage at 2:36 PM Friday. * Flood stage is 4.0 feet. * Forecast...The river will remain near 3.7 feet. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at May 6, 6:37 AM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, May 6, 6:37 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 637 AM CDT WED MAY 6 2015 .AVIATION...HIGH PRESSURE WILL CONTINUE TO RIDGE FROM THE WESTERN GULF INTO THE LOWER MISSISSIPPI VALLEY. THIS WILL KEEP SHOWER AND THUNDERSTORM ACTIVITY LIMITED ACROSS THE AREA. BEST CHANCE FOR A FEW SHOWERS AND THUNDERSTORMS WILL BE AT THE BPT TERMINAL WHERE SOMEWHAT MORE MOISTURE AND INSTABILITY WILL BE IN PLACE. MVFR CLOUD COVER WILL START THE MORNING AT BPT TRANSITIONING INTO VFR...WHILE ALL OTHER TERMINALS CAN EXPECT VFR TO PREVAIL. && .PREV DISCUSSION... /ISSUED 504 AM CDT WED MAY 6 2015/ DISCUSSION... HIGH PRESSURE RIDGES FROM THE MID ATLANTIC ACROSS THE SOUTHERN STATES AND INTO TEXAS THIS MORNING. TEMPERATURES AROUND THE REGION VARY FROM THE MID 70S ALONG THE COAST TO THE MID 60S INLAND. STORMS/RAINS WERE NOTED NORTH OF HOUSTON THIS MORNING...STORMS ARE MOVING TO THE EAST NORTHEAST. HIGH PRESSURE TO THE EAST WILL MAINTAIN A PERSIST WEATHER PATTERN INTO THE WEEKEND. A GRADUAL WARMUP IN TEMPERATURES EXPECTED W/ ISOLATED LATE AFTERNOON STORMS THROUGH SUNDAY. STORMS/RAINS TO RETURN ON MONDAY INTO TUESDAY AHEAD OF A WEAK COOL FRONT. && .PRELIMINARY POINT TEMPS/POPS... AEX 83 65 85 68 / 20 10 20 10 LCH 83 69 85 72 / 20 10 20 10 LFT 84 67 85 70 / 20 10 10 10 BPT 84 70 85 72 / 20 10 20 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && AVIATION...23
Hazardous weather outlook, May 6, 4:36 AM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 436 AM CDT WED MAY 6 2015 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-070945- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 436 AM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS DURING THE AFTERNOON HOURS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS INTO THURSDAY. ISOLATED STORMS TO RETURN OVER THE WEEKEND AND INCREASE INTO THE NEW WEEK. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
River Flood Warnings in Louisiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.